2017
Том 69
№ 9

All Issues

Volume 24, № 3, 1972

Article (Ukrainian)

Classes of boundary-value problems for the sturm — Liouville equation with an operator potential

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 291—304

Article (Ukrainian)

Coefficient indicators of stability of Lyapunov exponents of two-dimensional linear systems

Izobov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 305—314

Article (Ukrainian)

On the factorization of a matrix polynomial

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 315—325

Article (Ukrainian)

On the approximation of continuous functions by algebraic polynomials

Korneichuk N. P., Polovina A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 326—339

Article (Ukrainian)

Generalized eigenvector expansion and integral representation of invariants of positive-definite kernels

Korsunsky L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 340—350

Article (Ukrainian)

Analog of the Cauchy kernel and the Riemann boundary problem of a three-sheeted surface of genus two

Kruglov V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 351—366

Article (Ukrainian)

Projection method for equations with nonpotential operators

Litvinov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 364—372

Article (Ukrainian)

Projection method for equations with nonpotential operators

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 373—383

Article (Ukrainian)

Identifying certain types of parts of a graph and computing their number

Golovko L. D., Khomenko N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 384—395

Article (Ukrainian)

On solving the problem of encounter avoidance

Beiko I. V., Shportyuk Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 396—399

Article (Ukrainian)

On the scattering problem in axiomatic field theory

Berezansky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 399—406

Article (Ukrainian)

Asymptotic integration of certain weakly nonlinear systems

Golets V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 406—413

Article (Ukrainian)

On the structure of the principal ideals in some Banach algebras of analytic functions

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 413—416

Article (Ukrainian)

The teuncation of a countable system of partial differential equations

Khoma G. P., Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 417—420

Article (Ukrainian)

Uniqueness conditions for the solution of a cauchy problem for the case of special systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 417—420